# SDR ABXA040103

- Difficulty date: March 2, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 51,673 hours, 44,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956034535
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LOWER SIDE OF SEAT TRACK ATTACH BRACKET IN FORWARD LOWER CARGO AT FS 427 BETWEEN LONGERON 27 RIGHT AND 28 RIGHT.  REPLACED ATTACH BRACKET IAW DC-9 SRM 51-30-1 AND 51-30-5.
